MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG29 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG29
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this annuloplasty ring, the ring was explanted and replaced.The reason for replacement was not reported.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received information that the ring was explanted because the repair was not to the satisfaction of the surgeon.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG29 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7264714
Report Number2025587-2018-00358
Device Sequence Number987951
Product Code KRH
UDI-Device Identifier00613994758965
UDI-Public00613994758965
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Model Number620RG29
Device Catalogue Number620RG29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight66